# SDR CA991104012

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Sleeve
- Part number: 350A3118317
- Condition: Cracked
- Location: M/R Blade
- Part time: 3,234 hours
- Component: 350A31000005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, 2 OF THE UPPER SLEEVES OF THE MAIN ROTOR HEAD HAD CRACKS IN THE BLADE BOLT AREA.  THE BLADE BOLT BUSHINGS (OF THE SLEEVE) WERE ALSO FOUND TO BE LOOSE.
